# SDR COEA2018042322911

- Difficulty date: April 23, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,074 hours, 45,663 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: S5397900200061
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: PANEL 321AL, UPPER TRAILING EDGE CHAFFED. LEVEL 2, REPAIRED PER SRAS PCE-1693/18...12901 DATED 5/24/2018.
